# SDR DALA2014091805112

- Difficulty date: September 15, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INBD AND OTBD FACE OF VERTICAL STABILIZER PLATES, ZRS= 178. CORROSION WAS REMOVED IAW SRM 55-02, PAR 24 AND 51-10-3, PAR 26, 21, 14.
